Yeah, that is the ***** of a thing with multiple illness's.
One medicine is awesome, however the side effects create another condition.
I was on Mexatiline for 6mos. Worked great for my migraines. But the muscle tremors were so bad, it like I was having a seizure.
And now, I have PERMENT muscle twitch's and shaky hands.
Can't change it, have to accept it.
I am sorry you have Crohn's, that is a terrible thing to handle. All I have to do is lay down in a darkened room.
Yes, my sight gets bad if I watch to much TV or am on computer more than an hour. Because I have auras every day not I barely notice the bluryness.
Lack of sight, and Psych issues, plus the chronic pain has put me on permenant disability.
I wish you Peace and strength!
Moderator - Depression
Be still and know there is Peace.
Kabir says: "Student tell me, what is God? He is the breath inside the breath". from the poem Breath.
DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain;Hemicrania Continua; raynauds;complex PTSD; recurring MDD,disassociative disorder;